Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 7, 3364-4045
Articles: 1 - 12 XML export
Existence and uniqueness of iterative positive solutions for singular Hammerstein integral equations
Author(s): Xinqiu Zhang, Lishan Liu, Yonghong Wu
Pages: 3364--3380
Some common fixed points of multivalued mappings on complex-valued metric spaces with homotopy result
Author(s): Wasfi Shatanawi, Mohd Salmi MD Norani, Jamshaid Ahmad, Habes Alsamir, Marwan Amin Kutbi
Pages: 3381--3396
Generalized \(\mathit{Z}\)-contraction on quasi metric spaces and a fixed point result
Author(s): Hakan Şimşek, Menşur Tuğba Yalçin
Pages: 3397--3403
Sufficient conditions for ergodic sensitivity
Author(s): Xiong Wang, Xinxing Wu, Guanrong Chen
Pages: 3404--3408
Stochastic stability analysis for a neutral-type neural networks with Markovian jumping parameters
Author(s): Song Guo, Bo Du
Pages: 3409--3418
Numerical and exact solutions for time fractional Burgers' equation
Author(s): Asıf Yokuş, Doğan Kaya
Pages: 3419--3428
Fuzzy vector metric spaces and some results
Author(s): Şehla Eminoğlu, Cüneyt Çevik
Pages: 3429--3436
On nonexpansive and accretive operators in Banach spaces
Author(s): Dongfeng Li
Pages: 3437--3446
On common fixed points that belong to the zero set of a certain function
Author(s): Erdal Karapinar, Bessem Samet, Priya Shahi
Pages: 3447--3455
Common fixed points of \(\alpha\)-dominated multivalued mappings on closed balls in a dislocated quasi b-metric space
Author(s): Abdulaziz Saleem Moslem Alofi, Abdullah Eqal Al-Mazrooei, Bahru Tsegaye Leyew, Mujahid Abbas
Pages: 3456--3476
Naimark-Sacker bifurcation of second order rational difference equation with quadratic terms
Author(s): M. R. S. Kulenovic, S. Moranjkic, Z. Nurkanovic
Pages: 3477--3489
Norm inequalities of operators and commutators on generalized weighted morrey spaces
Author(s): Yue Hu, Yueshan Wang
Pages: 3490--3501